# SDR AWXA200500150

- Difficulty date: December 20, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434301
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, FOUND THE LT INBOARD FLAP DELAMINATED AT THE AFT OUTBOARD CORNER.  MAINTENANCE REMOVED AND REPLACED THE LT INBOARD FLAP IAW T/C R3M27007.
